www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10909

Title: CYCLICITY OF UNBOUNDED SEMI-HYPERBOLIC 2-SADDLE CYCLES IN POLYNOMIAL LIENARD SYSTEMS
Authors: Caubergh, M.
DUMORTIER, Freddy
LUCA, Stijn
Issue Date: 2010
Publisher: AMER INST MATHEMATICAL SCIENCES
Citation: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 27(3). p. 963-980
Abstract: The paper deals with the cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Lienard systems of type (m, n) with m < 2n+1, m and n odd. We generalize the results in [1] (case m = 1), providing a substantially simpler and more transparant proof than the one used in [1].
Notes: [Caubergh, Magdalena] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Spain. [Dumortier, Freddy; Luca, Stijn] Univ Hasselt, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/10909
DOI: 10.3934/dcds.2010.27.963
ISI #: 000276391300006
ISSN: 1078-0947
Category: A1
Type: Journal Contribution
Validation: ecoom, 2011
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.